Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cweb

HELP~ accutane and redmarks~!

hi.. i've been on accutane for over a week.. and have lots of red marks.. some of them are like purple...

is there anything i could do to help them fade while i'm on accutane?..

Share this post


Link to post
Share on other sites

Ask your DR about what you can use on your face while taking accutane. It's a very harsh medication and I wouldn't use anything without speaking to my DR first. Have patients before you make things worse with more scarring.

Share this post


Link to post
Share on other sites

I talked to my doctor and asked the same question and he really didnt help much at all. He even went as far as to say the accutane helps with redness and scarring....which from what everyone says here I dont think it does.

If anyone has any suggestions it would be great, since I cant really rely on my dermotoligist.

Share this post


Link to post
Share on other sites

i am using vita k whilst on accutane. i think it's working but quite slowly. This is pretty obvious but should be said. do not do the tape method cause skin is too sensitive. vita k is ok cause it acts as a moisturizer as well so i don't moisturise, i just use that. that's all i can think of. there must be more than one way though. anyone else? otherwise wait and they should go on their own.

Share this post


Link to post
Share on other sites

Are you sure its the VitaK stuff? Maybe its just your face gradually healing. I know mine is getting less and less red, but i would like to find something that would speed up the process.

Share this post


Link to post
Share on other sites

I am roaccutane and for the past week i have been using neutrogena multi vit moisturizer.

I have seen a massive improvement already in my red marks.

stupid bp caused them in the first place, argh.

but yeah hopfully this will clear my face of redmarks.

I thought it may be a bit harsh while on tane but i havent seen anything like redness or peeling so all is going well.. :D

Share this post


Link to post
Share on other sites

hello roaccutane! lol

yeah they do work. you don't see great results in just a week when using nothing. time will work but sometimes when i wake up haveing slept with vita k on, i can really notice the difference and it would not usually look that good over night. but hopefully it is also gradually healing. use either of these. i won't recommend vita k over the multi vit cos i haven't used it, but sounds good.

Share this post


Link to post
Share on other sites

chicklet...yeah that multi vitamin stuff sounds pretty good....but I dont like that it might irritate the skin...I dont want to mess it up. Does Vita K clog pores, burn the face, etc? I would like to put that stuff on at night but I'm afriad I'll wake up with a bad breakout because I hear that its oily.

Share this post


Link to post
Share on other sites

Hey guys, I'm curious about this too.

My parents/derm want me on Accutane. I'm not too thrilled. I believe redmarks are my real problem. I've heard Accutane just makes them last longer. :D But if this Neutrogena MultiVitamin is working for you, I might consider Accutane and this.

Share this post


Link to post
Share on other sites

vita k does not clog pores and it does not burn the skin. it does the opposite of burning really. it's really like a moisturiser and i'm not sure but the multi vit sounds like it could irritate the skin. sorry if i'm wrong. vita k is non-congedomic(?), whatever that word is. it just won't irritate your skin like BP does. think that's what it means. while i was on the reg i used it and it didn't cause me to break out any extra.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×